# SDR AALA202103299041

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 35,477 hours, 14,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 GIRT BAR JAMMED AND WON'T ARM. INSTALLED GIRT BAR CORRECTLY IAW AMM 25-66-01, OPS CHECK GOOD.
